# SDR CA150408024

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT ENGINE SHUTDOWN IN FLIGHT DURING DESCENT. THE ENGINE WAS REMOVED AND SENT FOR INVESTIGATION.
